# SDR 98ZZZM149

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7406 - MCO-MIA - LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  AIRCRAFT RETURNED TO MCO AND WAS FERRIED TO MIA.  WITH AIRCRAFT ON JACKS, PERFORMED SEVERAL LANDING GEAR RETRACTIONS.  COULD NOT DUPLICATE DISCREPANCY.
